Journal Of Applied Horticulture ISSN: 0972-1045


Shailendra Rajan

Central Institute for Subtropical Horticulture, PO Kakori, Rehmankhera, Lucknow - 227 107, India.

Key words: growth, malformations, mangoes, mathematical models, panicles

Journal of Applied Horticulture, 2000, volume 2, issue 1, pages 62-64.

Abstract: Logistic, Gompertz and Richards functions were used for examining their suitability in fitting growth data of malformed and normal mango panicles. The functional analysis of data indicated that Richards function was a suitable model for summarizing panicle growth data. The model was found to be superior to logistic and Gompertz because of its greater flexibility. The study revealed that Richards function can be successfully used for simulating panicle growth under different treatments and conditions.

Journal of Applied Horticulture